# SDR CA090619013

- Difficulty date: June 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,727 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Retainer
- Part number: 3102573
- Condition: Cracked
- Location: Prop Shaft Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PHASE INSP OF THE PROP MX, FOUND THAT THE LT ENG PROP SHAFT SEAL RETAINER HAD MULTIPLE CRACKS COMING OUT FROM UNDER EACH OF THE ATTACHMENT STUDS.  PART REMOVED AND REPLACED.  ACFT RETURNED TO SERVICE.
